VOLUME 3, no. 1 - 2 (1 - 159)

Gulay KORU YUCEKAYA, Kevser AKTAS and Yusuf YAYLI
LORENTZIAN PYTHAGOREAN TRIPLES and LORENTZIAN UNIT CIRCLE
Math.Aeterna,Vol.3, 2013, no. 1, 1 - 8

Banyat Sroysang
On the n-th Derivative of the Incomplete Zeta Functions
Math.Aeterna,Vol.3, 2013, no. 1, 9 - 12

Banyat Sroysang
On the Product of the Gamma Function and the Riemann Zeta Function
Math.Aeterna,Vol.3, 2013, no. 1, 13 - 16

Banyat Sroysang
Three Inequalities for the Incomplete Zeta Functions
Math.Aeterna,Vol.3, 2013, no. 1, 17 - 20

Banyat Sroysang
Two Inequalities for the Riemann Zeta Functions
Math.Aeterna,Vol.3, 2013, no. 1, 21 - 24

Yong Chan Kim
Fuzzy relation equations and Galois connections
Math.Aeterna,Vol.3, 2013, no. 1, 25 - 37

Yunxi Guo and Ying Wang
On blow-up solution to a nonlinear dispersive wave equation
Math.Aeterna,Vol.3, 2013, no. 1, 39 - 48

Yuanlong Chen and Xiaoying Wu
Complex in a Simple Delayed Discrete Neural Network
Math.Aeterna,Vol.3, 2013, no. 1, 49 - 56

Yavuz UGURLU
Exp-Function Method for the Some Nonlinear Partial Differential Equations
Math.Aeterna,Vol.3, 2013, no. 1, 57 - 70

Yong Chan Kim
Two types of join preserving operators
Math.Aeterna,Vol.3, 2013, no. 2, 71 - 82

John Nixon
Theory of algebraic functions on the Riemann Sphere
Math.Aeterna,Vol.3, 2013, no. 2, 83 - 101

Salim Rezvani
Ranking Generalized Trapezoidal Fuzzy Numbers with Euclidean Distance by the Incentre of Centroids
Math.Aeterna,Vol.3, 2013, no. 2, 103 - 114

Majid Mirmiran
STRONG INSERTION OF A CONTINUOUS FUNCTION BETWEEN TWO COMPARABLE b-CONTINUOUS FUNCTIONS
Math.Aeterna,Vol.3, 2013, no. 2, 115 - 119

A.K.Dubey, S.K.Tiwari and R.P.Dubey
Common Fixed Point Theorems for T-Weak Contraction Mapping in a Cone Metric Space
Math.Aeterna,Vol.3, 2013, no. 2, 121 - 131

Nilanjan De
Reformulated Zagreb Indices of Dendrimers
Math.Aeterna,Vol.3, 2013, no. 2, 133 - 138

G.V.S.R.Deekshitulu and J.Jagan Mohan
Solutions of Perturbed Nonlinear Nabla Fractional Difference Equations of Order 0 < α < 1
Math.Aeterna,Vol.3, 2013, no. 2, 139 - 150

Vakeel.A.Khan and Khalid Ebadullah
ON SOME NEW I-CONVERGENT SEQUENCE SPACES
Math.Aeterna,Vol.3, 2013, no. 2, 151 - 159

   VOLUME 3, no. 3 - 4 (161 - 328)

D.I. Hakim and H. Gunawan
Weak (p, q) Inequalities for Fractional Integral Operators on Generalized Morrey Spaces of Non-Homogeneous Type
Math.Aeterna,Vol.3, 2013, no. 3, 161 - 168

P. S. K. Reddy, S. Vijay and Kavita S Permi
Note on Equitable Signed Graphs
Math.Aeterna,Vol.3, 2013, no. 3, 169 - 177

Jonathan Blackledge and Bazar Babajanov
Wave Function Solutions by Transformation from the Helmholtz to Laplacian Operator
Math.Aeterna,Vol.3, 2013, no. 3, 179 - 192

B. Srutha Keerthi and P. Lokesh
Fekete-Szeg¨o Problem for Certain Subclass of Analytic Univalent Function using Quasi-Subordination
Math.Aeterna,Vol.3, 2013, no. 3, 193 - 199

Quanru Pan
Low Priority Customer Behavior Analysis of an M/G/1 Model with No Preemptive Priority
Math.Aeterna,Vol.3, 2013, no. 3, 201 - 204

Yong Chan Kim
Fuzzy preorder sets and extensional subobjects
Math.Aeterna,Vol.3, 2013, no. 3, 205 - 214

Ladislav Matejicka
Note to an Open Problem
Math.Aeterna,Vol.3, 2013, no. 3, 215 - 220

Gulay KORU YUCEKAYA and H. Hilmi HACISALIHOGLU
GEODESICS AND HELICES ON EUCLIDEAN SPACE
Math.Aeterna,Vol.3, 2013, no. 3, 221 - 228

K. RAVI and S. SABARINATHAN
ON THE STABILITY OF THE FUNCTIONAL EQUATION f(x + y + z + xy + yz + xz + xyz) = f(x) + f(y) + f(z) + (x + y + xy)f(z) +(y + z + yz)f(x) + (x + z + xz)f(y)
Math.Aeterna,Vol.3, 2013, no. 3, 229 - 239

Banyat Sroysang
Inequalities for the incomplete beta function
Math.Aeterna,Vol.3, 2013, no. 4, 241 - 244

Banyat Sroysang
Inequalities for the incomplete gamma function
Math.Aeterna,Vol.3, 2013, no. 4, 245 - 248

Banyat Sroysang
Inequalities for the polygamma function
Math.Aeterna,Vol.3, 2013, no. 4, 249 - 252

Banyat Sroysang
Three inequalities for the digamma function
Math.Aeterna,Vol.3, 2013, no. 4, 253 - 256

Rajneesh Kakar, Monika Rani and K. C. Gupta
Effect of Magnetic Field on Torsional Surface Waves in Non-Homogeneous Viscoelastic Medium
Math.Aeterna,Vol.3, 2013, no. 4, 257 - 270

T. Phaneendra and K. Kumara Swamy
A Unique Common Fixed Point of a pair of Self-maps on a 2-metric space
Math.Aeterna,Vol.3, 2013, no. 4, 271 - 277

Kanwaljeet Kaur, Rajneesh Kakar and Kishan Chand Gupta
Rheological Response and Validity of Viscoelastic Model through Wave Propagation
Math.Aeterna,Vol.3, 2013, no. 4, 279 - 297

Alik M. Najafov
The embedding theorems of space Wl p,φ,β (G)
Math.Aeterna,Vol.3, 2013, no. 4, 299 - 308

A. Bhat, A. Sharma and A. K. Sharma
Volterra composition operators between weighted Bergman and Bloch-type spaces
Math.Aeterna,Vol.3, 2013, no. 4, 309 - 316

Ricardo Lopez-Ruiz, Elyas Shivanian, Saied Abbasbandy and Jose-Luis Lopez
A generalized continuous model for random markets
Math.Aeterna,Vol.3, 2013, no. 4, 317 - 328

   VOLUME 3, no. 5 - 6 (329 - 500)

Deqin Chen
Products of simple group involving the alternating A8
Math.Aeterna,Vol.3, 2013, no. 5, 329 - 336

Rosario D. Laureano, Diana A. Mendes and Manuel Alberto M. Ferreira
Dislocated Negative Feedback Control with Partial Replacement between Chaotic Lorenz Systems
Math.Aeterna,Vol.3, 2013, no. 5, 337 - 348

Rajneesh Kakar, K.C. Gupta, M.S. Saroa and Manisha Gupta
Seismic Wave in Non-homogeneous Intermediate Layer on Half-Space
Math.Aeterna,Vol.3, 2013, no. 5, 349 - 368

Yong Chan Kim and Young Sun Kim
Right and left closure operators
Math.Aeterna,Vol.3, 2013, no. 5, 369 - 379

Banyat Sroysang
A study on concave functions
Math.Aeterna,Vol.3, 2013, no. 5, 381 - 384

Banyat Sroysang
A study on convex functions
Math.Aeterna,Vol.3, 2013, no. 5, 385 - 388

Banyat Sroysang
A study on logarithmically concave functions
Math.Aeterna,Vol.3, 2013, no. 5, 389 - 392

Banyat Sroysang
A study on logarithmically convex functions
Math.Aeterna,Vol.3, 2013, no. 5, 393 - 396

Jhinjhit Podder and Nurul Islam
ON THE INTEGRALS OF MOTION FOR UNIFIED CHAOTIC SYSTEM
Math.Aeterna,Vol.3, 2013, no. 5, 397 - 402

Armando Mata-Romero, Angelina Alvarado-Monroy and Alejandra Soria-Perez
DEFORMATION PROPERTIES OF G-ANR SPACES
Math.Aeterna,Vol.3, 2013, no. 6, 403 - 420

Puhspa N. Rathie, Arjun K. Rathie and Luan C. de S. M. Ozelim
On the Distribution of the Product and the Sum of Generalized Shifted Gamma Random Variables
Math.Aeterna,Vol.3, 2013, no. 6, 421 - 432

A. R. Bindusree, V. Lokesha, Ranjini P.S, and A. Bayad
Relation connecting Zagreb co-indices on Three graph Operators
Math.Aeterna,Vol.3, 2013, no. 6, 433 - 448

Yong Chan Kim
Generalized triangle algebras
Math.Aeterna,Vol.3, 2013, no. 6, 449 - 458

T.S. Chauhan, Indiwar Singh Chauhan and Priyanka Tiwari
KAHLERIAN SPACE WITH BOCHNER CURVATURE TENSOR
Math.Aeterna,Vol.3, 2013, no. 6, 459 - 462

T.S.Chauhan, I.S.Chauhan and Shikha
Approximation Solution to a Three Dimensional Free Convective Flow of Hydromagnetic Porous Plate
Math.Aeterna,Vol.3, 2013, no. 6, 463 - 472

Mircea Ion Cırnu
Iterating Linear Causal Recurrence Relations
Math.Aeterna,Vol.3, 2013, no. 6, 473 - 487

S.D. Deo and Sulbha R. Suple
PLANE GRAVITATIONAL WAVES WITH COSMIC STRINGS IN BIMETRIC RELATIVITY
Math.Aeterna,Vol.3, 2013, no. 6, 489 - 496

Mita Darbari
TWO VERY SPECIAL PYTHAGOREAN TRIANGLES
Math.Aeterna,Vol.3, 2013, no. 6, 497 - 500

   VOLUME 3, no. 7 - 8 (501 - 708)

G. V. R. Babu and G. N. Alemayehu
Strong Convergence of Mann Iteration for a Hybrid Pair of Mappings in a Banach Space
Math.Aeterna,Vol.3, 2013, no. 7, 501 - 507

Brian Fisher and Fatma Al-Sirehy
The Convolution and Neutrix Convolution Involving the Function xs ln(1 + x+)
Math.Aeterna,Vol.3, 2013, no. 7, 509 - 517

Abdelkader Intissar
On a chaotic weighted shift zpDp+1 of order p in generalized Fock-Bargmann spaces
Math.Aeterna,Vol.3, 2013, no. 7, 519 - 534

Jonathan Blackledge and Bazar Babajanov
On the Dirac Scattering Problem
Math.Aeterna,Vol.3, 2013, no. 7, 535 - 544

Guochen Sun, Yuewu Li and Yunqiang Yin
New characterizations of regular ordered semigroups in terms of fuzzy soft ideals
Math.Aeterna,Vol.3, 2013, no. 7, 545 - 554

MONA KHARE, BHAWNA SINGH and ANURAG SHUKLA
Relative Entropy and Mutual Information on a Quantum Logic
Math.Aeterna,Vol.3, 2013, no. 7, 555 - 563

Surabhi Tiwari and James F. Peters
A New Approach to the Study of Extended Metric Spaces
Math.Aeterna,Vol.3, 2013, no. 7, 565 - 577

Zhong Bo Fang, Mei Wang and Gang Li
Extinction properties of solutions for a p-Laplacian evolution equation with nonlinear source and strong absorption
Math.Aeterna,Vol.3, 2013, no. 7, 579 - 591

Banyat Sroysang
A Generalization of Some Integral Inequalities Similar to Hardy’s Inequality
Math.Aeterna,Vol.3, 2013, no. 7, 593 - 596

Banyat Sroysang
More on Reverses of Minkowski’s Integral Inequality
Math.Aeterna,Vol.3, 2013, no. 7, 597 - 600

Jonathan Blackledge and Bazar Babajanov
The Fractional Schr¨odinger-Klein-Gordon Equation and Intermediate Relativism
Math.Aeterna,Vol.3, 2013, no. 8, 601 - 615

Emel Yavuz Duman, Yasar Polatoglu, Yasemin Kahramaner and Maslina Darus
Harmonic Mappings for which Second Dilatation is Janowski Functions
Math.Aeterna,Vol.3, 2013, no. 8, 617 - 624

Ruzinazar B. Beshimov and Farkhod G. Mukhamadiev
Some cardinal properties of complete linked systems with compact elements and absolute regular spaces
Math.Aeterna,Vol.3, 2013, no. 8, 625 - 633

Yong Chan Kim
Pairs of implications induced by pseudo t-conorms
Math.Aeterna,Vol.3, 2013, no. 8, 635 - 644

Meraj Ali Khan
Totally umbilical Hemi-slant submanifolds of Cosymplectic manifolds
Math.Aeterna,Vol.3, 2013, no. 8, 645 - 653

Zhong Bo Fang, Li Fang and Hyeong-Do Heo
A time periodic solution for the viscous Cahn-Hilliard equation with varying mobility
Math.Aeterna,Vol.3, 2013, no. 8, 655 - 665

M.Valliammal, S.P.Subbiah and V.Swaminathan
Complementary Acyclic Chromatic Preserving Sets in Graphs
Math.Aeterna,Vol.3, 2013, no. 8, 667 - 678

Jianren LONG and Deiqiang SHANG
Composition Operators From Zygmund Spaces Into Qk,w(p, q) Spaces
Math.Aeterna,Vol.3, 2013, no. 8, 679 - 692

Banyat Sroysang
On the Periodic Solutions of Some Rational Difference Systems I
Math.Aeterna,Vol.3, 2013, no. 8, 693 - 700

Banyat Sroysang
On the Periodic Solutions of Some Rational Difference Systems II
Math.Aeterna,Vol.3, 2013, no. 8, 701 - 708

   VOLUME 3, no. 9 - 10 (709 - 897)

John Nixon
Methods for Understanding Turing Machine Computations
Math.Aeterna,Vol.3, 2013, no. 9, 709 - 738

Guomei Tang and Hua Liu
Global Behavior of a Higher Order Nonlinear Difference Equation
Math.Aeterna,Vol.3, 2013, no. 9, 739 - 747

Mehrdad Seilani and Abd Al-Mohammad Aminpour
A simple proof of the important theorem in amenability
Math.Aeterna,Vol.3, 2013, no. 9, 749 - 751

Krzysztof Drachal
Introduction to d-spaces theory
Math.Aeterna,Vol.3, 2013, no. 9, 753 - 770

Zhong Bo Fang and Lina Zhao
Non-traveling wave solutions of Burgers equations with variable coefficients
Math.Aeterna,Vol.3, 2013, no. 9, 771 - 777

Basmah H. Shafee
On the Wreath product of Group M11wrM12 by some other groups
Math.Aeterna,Vol.3, 2013, no. 9, 779 - 785

A. El-Sayed Ahmed
Lacunary series in some weighted meromorphic function spaces
Math.Aeterna,Vol.3, 2013, no. 9, 787 - 798

Guochen Sun and Yuewu Li
Single-machine scheduling with past-sequence-dependent delivery times and deteriorating jobs
Math.Aeterna,Vol.3, 2013, no. 9, 799 - 806

Salim Rezvani
Ranking Trapezoidal Fuzzy Numbers Based on Apex Angles
Math.Aeterna,Vol.3, 2013, no. 10, 807 - 826

Zhong Bo Fang and Songgu Xie
The traveling and non-traveling wave solutions of (1+1)-dimensional Boussinesq equations with variable coefficients
Math.Aeterna,Vol.3, 2013, no. 10, 827 - 848

Banyat Sroysang, Paratat Bejrakarbum, Thanaboon Apivatnodom and Tuangsit Chunwaree
A remark on the ass and mule problem
Math.Aeterna,Vol.3, 2013, no. 10, 849 - 852

Banyat Sroysang
A New Inequalities for the Riemann Zeta Functions
Math.Aeterna,Vol.3, 2013, no. 10, 853 - 856

Banyat Sroysang
More on the Product of the Gamma Function and the Riemann Zeta Function
Math.Aeterna,Vol.3, 2013, no. 10, 857 - 860

Banyat Sroysang
Some inequalities for the n-th Derivative of the Incomplete Zeta Functions
Math.Aeterna,Vol.3, 2013, no. 10, 861 - 864

Banyat Sroysang
Some New Inequalities for the Incomplete Zeta Functions
Math.Aeterna,Vol.3, 2013, no. 10, 865 - 868

A. El-Sayed Ahmed
Properties of composition operators on spaces of hyperbolic type
Math.Aeterna,Vol.3, 2013, no. 10, 869 - 881

Guochun Wen and Yanhui Zhang
Applications of method of integral equations and integral operators to Riemann-Hilbert problem for elliptic complex equations of first order
Math.Aeterna,Vol.3, 2013, no. 10, 883 - 897